Nagoya Mathematical Journal

La notion d'anneau de décomposition

C. Chevalley

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 7 (1954), 21-33.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118799555

Mathematical Reviews number (MathSciNet)
MR0067866

Zentralblatt MATH identifier
0057.27003

Subjects
Primary: 09.1X

Citation

Chevalley, C. La notion d'anneau de décomposition. Nagoya Math. J. 7 (1954), 21--33. https://projecteuclid.org/euclid.nmj/1118799555


Export citation